Non-stationary unidimensional model of a convective cloud
Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 806-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_4_a17,
author = {S. L. Lebedev},
title = {Non-stationary unidimensional model of a convective cloud},
journal = {Doklady Akademii Nauk},
pages = {806--809},
year = {1964},
volume = {156},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a17/}
}
S. L. Lebedev. Non-stationary unidimensional model of a convective cloud. Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 806-809. http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a17/